MathSciNet Relay Station
MathSciNet bibliographic data
MR1321579 58F03 (58F11)
Jiang, Yunping Smooth classification of geometrically finite one-dimensional maps. Trans. Amer. Math. Soc. 348 (1996), no. 6, 2391–2412.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement